I’m happy to report that I’ve been feeling a little better in the last day or two. I’m still a little dizzy but no where near as dizzy as I was on the weekend and at the start of the week. Thankfully.
Man, that was awful.
I’ve never experienced dizziness like I have in the last several months. I’m a nurse and I’ve taken care of patients that have complained of feeling dizzy all the time and I have to admit that I had no idea how bad it was. It’s really something that you just can’t understand until you experience it yourself. At least in my case it was.
I’m still having a few migraines a day. They only last a few hours at a time, but it’s disappointing since they were pretty much gone for about three weeks. Oh and my abdomen is hurting again. I’m not sure what’s causing that … maybe the new medication (Topamax) or just whatever happens to set off my Crohn’s. Who knows … I just hope it settles down again soon.
Like I said the other day when I was complaining about being so dizzy I think maybe my hormones might have set it off. I had my period and it’s over now and the dizziness seems to be starting to go away so maybe there’s a connection.
The one good thing about how bad I’ve been feeling lately and the new medication is that I’ve lost some weight. If this keeps up that might end up being a bad thing … but for now it’s a good thing. LOL I haven’t weighed myself, but all my clothes are looser. I think I might have lost close to 10 pounds by the look of how my clothes are fitting. Hmm maybe it’s time to treat myself to some new clothes and maybe even some lingerie ? Maybe … or maybe I should wait and see how much more I actually lose.
Anyway … if I’m lucky the dizziness will go away sometime over the weekend and maybe the migraines will go away sometime after that too. Hopefully I’ll start next week feeling better.